+ Reply to Thread
Page 1 of 3 123 LastLast
Results 1 to 10 of 28
  1. #1
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts

    Default Levlen (pill) side effects?

    What are your experiences with levlen?
    I've never taken it before and have just started this week after years of no pill.
    I've been feeling really bloated..I don't know if it's the pill...specifically levlen.. or other factors (I get ibs).
    I just feel full all the time and I feel like my anxiety is worsening. I've been taking it in the morning but it's worse by evening. .. To the point where I feel nauseated.
    Anyone experiencing this?
    (I took yasmin for years with no issue. .. But have learnt is quite controversial causing some serious side effects)

    I've only been on it for 5 days but I'm already thinking of stopping. It's more to treat my endometriosis than birth control.
    Anyone??

    Sent from my GT-I9505 using The Bub Hub mobile app

  2. #2
    Join Date
    Nov 2012
    Posts
    2,565
    Thanks
    2,851
    Thanked
    1,254
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I took it for about 15 years. I put on about 5kg in the first few months on it & struggled to keep weight off whilst on it (although I managed with diet & exercise), bit I didn't have any other side effects that I can remember (I've been off bc for over 2 years though).

    "...dreaming of a belly full of life..."

  3. The Following 2 Users Say Thank You to Funchu For This Useful Post:

    Taiyed  (21-02-2014),Tamtam  (21-02-2014)

  4. #3
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Thanks. Hmmm.. weight gain is not what I need but I feel so full and bloated ask the time I don't want to eat!

    Sent from my GT-I9505 using The Bub Hub mobile app

  5. #4
    Join Date
    Jun 2011
    Posts
    3,432
    Thanks
    1,018
    Thanked
    2,082
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I hated levlen with a passion. Makes me feel depressed and gives me the most god awful skin. For someone who rarely gets zits, it makes my face look terrible. Everyone is so different though, lots of people I know are fine on it.

  6. The Following User Says Thank You to Clementine Grace For This Useful Post:

    Tamtam  (21-02-2014)

  7. #5
    Join Date
    Jan 2014
    Posts
    64
    Thanks
    68
    Thanked
    17
    Reviews
    0
    I was on it for (I can't remember exactly but) between 5-7years. The only thing i can think of was my own doing.

    For a month or two I forgetting to take it so I would take them it at different times of the day. Then I tried to skip it but because I was so inconsistent it just delayed it by a week and I spotted for almost a month. After that I set an alarm on my phone to remind me everyday.

  8. The Following User Says Thank You to Cantwaittobeamun For This Useful Post:

    Tamtam  (21-02-2014)

  9. #6
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Thank you. I'm not going to take it tomorrow and see if I feel better I think. Ugh I feel so gross tonight.
    Sometimes I think it's just me overreacting. Lol

    Sent from my GT-I9505 using The Bub Hub mobile app

  10. #7
    Join Date
    Apr 2010
    Posts
    4,265
    Thanks
    159
    Thanked
    1,143
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I took it with no real problems for 3yrs, came off to ttc ds. the only issues I had-extremely emotional.the first month or two. And if I tried to skip withdrawl bleeds, i ended up with excruciating headaches until I let it happen.

    Went on out when ds was 6mnths as the mini pill was causing spotting every 10days... I continued to spot on levlen. We upped the dosage, and still continued spotting mid cycle so went off it after trying to persevere for almost 12 months.

    we are currently ttc #2, and im considering no bc afterwards... :/

    Proudly brought to you by me and my autocorrect fail device.

  11. The Following User Says Thank You to shadowangel0205 For This Useful Post:

    Tamtam  (21-02-2014)

  12. #8
    Join Date
    Jun 2011
    Location
    Melbourne
    Posts
    930
    Thanks
    216
    Thanked
    297
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I've been back on it for 3 months & am seriously considering trying something else... I felt nauseous for the first 3 or so weeks & I am pretty sure it is why I am having horrible mood swings now. Time to organise a GP visit I think.

    Sent from my GT-I9505 using The Bub Hub mobile app

  13. The Following User Says Thank You to Izzys Dragon For This Useful Post:

    Tamtam  (21-02-2014)

  14. #9
    Join Date
    Jul 2010
    Posts
    4,118
    Thanks
    2,911
    Thanked
    3,332
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I'm better on it. I have PCO and it controls a lot of those issues. My skin is better and I crave chocolate less.

  15. The Following User Says Thank You to Wise Enough For This Useful Post:

    Tamtam  (21-02-2014)

  16. #10
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by Izzys Dragon View Post
    I've been back on it for 3 months & am seriously considering trying something else... I felt nauseous for the first 3 or so weeks & I am pretty sure it is why I am having horrible mood swings now. Time to organise a GP visit I think.

    Sent from my GT-I9505 using The Bub Hub mobile app
    This is exactly me. . pretty much. I've only been on it 5 days.


    Thanks ladies.

    Sent from my GT-I9505 using The Bub Hub mobile app


 

Similar Threads

  1. Microlut side effects?
    By AndrewTheEmu in forum General Chat
    Replies: 24
    Last Post: 03-08-2015, 20:47
  2. Implanon and the side effects
    By KarniF00l in forum Contraception issues
    Replies: 121
    Last Post: 29-04-2014, 02:02
  3. Side effects with Gonal-f?
    By littlehead in forum IVF
    Replies: 3
    Last Post: 23-07-2013, 16:34

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Tambo Teddies
Visit our online store and select your individually handmade natural sheepskin teddy bear. Our soft and loveable bears come in a range of styles and colours. Created in Outback Queensland each bear is unique individual. 100% Australian made!
sales & new stuffsee all
Bub Hub Sales Listing
HAVING A SALE? Let parents know about it with a Bub Hub Sales listing. Listings are featured on our well trafficked Sales Page + selected randomly to appear on EVERY page
featured supporter
Heinz Baby Basics
Our BPA Free range offers you a choice for every stage of your baby’s feeding development. You’ll love our brilliant colours, inspired designs and innovative features. Heinz Baby Basics caters for your baby’s needs!
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!